RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 2, Pages 162–178 (Mi zvmmf2109)  

This article is cited in 10 scientific papers (total in 10 papers)

Suboptimal control of distributed parameter systems: Normality properties and dual subgradient method

M. I. Sumin

Nizhnii Novgorod

Full text: PDF file (5567 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:2, 158–174

Bibliographic databases:

Document Type: Article
UDC: 517.977.56
MSC: Primary 49K20; Secondary 49J20, 90C52, 65K10
Received: 12.04.1995

Citation: M. I. Sumin, “Suboptimal control of distributed parameter systems: Normality properties and dual subgradient method”, Zh. Vychisl. Mat. Mat. Fiz., 37:2 (1997), 162–178; Comput. Math. Math. Phys., 37:2 (1997), 158–174

Citation in format AMSBIB
\Bibitem{Sum97}
\by M.~I.~Sumin
\paper Suboptimal control of distributed parameter systems: Normality properties and dual subgradient method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 2
\pages 162--178
\mathnet{http://mi.mathnet.ru/zvmmf2109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1441768}
\zmath{https://zbmath.org/?q=an:0943.49019}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 2
\pages 158--174


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2109
  • http://mi.mathnet.ru/eng/zvmmf/v37/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Sumin, “Suboptimal control of semilinear elliptic equations with phase constraints. I. The maximum principle for minimizing sequences and normality”, Russian Math. (Iz. VUZ), 44:6 (2000), 31–42  mathnet  mathscinet  zmath
    2. M. I. Sumin, “Suboptimal control of semilinear elliptic equations with phase constraints. II. Sensitivity, genericity of the regular maximum prin”, Russian Math. (Iz. VUZ), 44:8 (2000), 50–60  mathnet  mathscinet  zmath
    3. Sumin M.I., “Optimal control of semilinear elliptic equation with state constraint: maximum principle for minimizing sequence, regularity, normality, sensitivity”, Control Cybernet, 29:2 (2000), 449–472  mathscinet  zmath  isi
    4. Sumin M.I., “Suboptimal control of a semilinear elliptic equation with a phase constraint and a boundary control”, Differ Equ, 37:2 (2001), 281–300  mathnet  crossref  mathscinet  zmath  isi  scopus
    5. V. S. Gavrilov, M. I. Sumin, “Parametric optimization of nonlinear Goursat–Darboux systems with phase constraints”, Comput. Math. Math. Phys., 44:6 (2004), 949–968  mathnet  mathscinet  zmath
    6. V. S. Gavrilov, M. I. Sumin, “A parametric problem of the suboptimal control of the Goursat–Darboux system with a pointwise phase constraint”, Russian Math. (Iz. VUZ), 49:6 (2005), 37–48  mathnet  mathscinet  zmath  elib
    7. M. I. Sumin, E. V. Trushina, “On the regularizing properties of the Pontryagin maximum principle”, Russian Math. (Iz. VUZ), 52:1 (2008), 59–71  mathnet  crossref  mathscinet
    8. M. I. Sumin, E. V. Trushina, “Minimizing sequences in optimal control with approximately given input data and the regularizing properties of the Pontryagin maximum principle”, Comput. Math. Math. Phys., 48:2 (2008), 209–224  mathnet  crossref  mathscinet  zmath  isi
    9. M. I. Sumin, “The first variation and Pontryagin's maximum principle in optimal control for partial differential equations”, Comput. Math. Math. Phys., 49:6 (2009), 958–978  mathnet  crossref  zmath  isi  elib  elib
    10. F. A. Kuterin, M. I. Sumin, “Stable iterative Lagrange principle in convex programming as a tool for solving unstable problems”, Comput. Math. Math. Phys., 57:1 (2017), 71–82  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:191
    Full text:51
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019